# SDR F3LA2019022600020

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N346FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08642
- Aircraft time: 212 hours, 82 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: EN2267007C012P
- Condition: Arced
- Location: Lt Wing Pump
- Part time: 212 hours, 82 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REFERENCE LP1130546 ITEM 1, EVIDENCE OF ARCING LEFT FUEL TANK PUMP #1 FAIRING LOWER WING SKIN.  REPLACED WIRE 2821-4516, SPLICED WIRE 2821-4501R AND INSTALL WIRE TO CONNECTION 21QA AND 
SPLICED WIRE 2821-4501Y AND SPLICED WIRE 2821-4501B. REFERENCE ESPM 20-53-21-0005 AND AWM 28-21-01 P0001 SHEET 2. SPLICES ARE 4501Y, 4501B, 4501R. APPROXIMATELY 8 FT FOR CONNECTION 21QA. PUMP OPS CHECK GOOD. REFERENCE AMM 28-21-51-710-051. PER VERBAL COMMUNICATION FROM MECHANIC IT WAS DISCOVERED THAT WIRE WAS PINCHED BETWEEN WING SKIN AND THE COVER GAURD FOR THE WIRE AT AFT END OF RAIL WHERE THE WIRE ROUTES UP INTO THE WHEEL WELL AREA.
